American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 111 found      Go to page: 1 2 3 4

[31] M. O. Androshchuk. An estimate for the ruin probability in a model with variable premiums and with investments in a bond and several stocks. Theor. Probability and Math. Statist. 76 (2008) 1-13. MR 2368734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Antoine Ayache and Nikolay Tzvetkov. $L^p$ properties for Gaussian random series. Trans. Amer. Math. Soc. 360 (2008) 4425-4439. MR 2395179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] K. V. Ral'chenko. Two-parameter Garsia--Rodemich--Rumsey inequality and its application to fractional Brownian fields. Theor. Probability and Math. Statist. 75 (2007) 167-178. MR 2321190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Yu. S. Mishura and S. A. Il'chenko. Stochastic integrals and stochastic differential equations with respect to the fractional Brownian field. Theor. Probability and Math. Statist. 75 (2007) 93-108. MR 2321184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Yu. V. Kozachenko and Yu. S. Mishura. Maximal upper bounds for the moments of stochastic integrals and solutions of stochastic differential equations with respect to fractional Brownian motion with Hurst index $H<1/2$. I. Theor. Probability and Math. Statist. 75 (2007) 51-64. MR 2321180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Andrei Karol', Alexander Nazarov and Yakov Nikitin. Small ball probabilities for Gaussian random fields and tensor products of compact operators. Trans. Amer. Math. Soc. 360 (2008) 1443-1474. MR 2357702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Ron Blei, Fuchang Gao and Wenbo V. Li. Metric entropy of high dimensional distributions. Proc. Amer. Math. Soc. 135 (2007) 4009-4018. MR 2341952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Sarah Day, William D. Kalies, Konstantin Mischaikow and Thomas Wanner. Probabilistic and numerical validation of homology computations for nodal domains. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 60-73. MR 2320683.
Abstract, references, and article information   
View Article: PDF

[39] Davar Khoshnevisan and Yimin Xiao. Images of the Brownian sheet. Trans. Amer. Math. Soc. 359 (2007) 3125-3151. MR 2299449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] T. O. Androshchuk. Approximation of a stochastic integral with respect to fractional Brownian motion by integrals with respect to absolutely continuous processes. Theor. Probability and Math. Statist. 73 (2006) 19-29. MR 2213333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] O. I. Ponomarenko and Yu. D. Perun. Multidimensional weakly stationary random functions on semigroups. Theor. Probability and Math. Statist. 73 (2006) 151-162. MR 2213849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Yu. S. Mishura and S. V. Posashkov. Optimal filtration in systems with noise modeled by a polynomial of fractional Brownian motion. Theor. Probability and Math. Statist. 73 (2006) 117-124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Fuchang Gao and Wenbo V. Li. Small ball probabilities for the Slepian Gaussian fields. Trans. Amer. Math. Soc. 359 (2007) 1339-1350. MR 2262853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Gregory F. Lawler and José A. Trujillo Ferreras. Random walk loop soup. Trans. Amer. Math. Soc. 359 (2007) 767-787. MR 2255196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] S. V. Posashkov. Optimal filtration for systems with fractional Brownian noises. Theor. Probability and Math. Statist. 72 (2006) 135-144. MR 2168143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Yulia Mishura. An estimate of ruin probabilities for long range dependence models. Theor. Probability and Math. Statist. 72 (2006) 103-111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] T. Androshchuk. The local asymptotic normality of a family of measures generated by solutions of stochastic differential equations with a small fractional Brownian motion. Theor. Probability and Math. Statist. 71 (2005) 1-15. MR 2144316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] B. L. S. Prakasa Rao. Minimum $L_1$-norm estimation for fractional Ornstein--Uhlenbeck type process. Theor. Probability and Math. Statist. 71 (2005) 181-189. MR 2144330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Robert C. Dalang and Olivier Lévêque. Second-order hyperbolic s.p.d.e.'s driven by homogeneous Gaussian noise on a hyperplane. Trans. Amer. Math. Soc. 358 (2006) 2123-2159. MR 2197451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Siegfried Graf and Harald Luschgy. Entropy-constrained functional quantization of Gaussian processes. Proc. Amer. Math. Soc. 133 (2005) 3403-3409. MR 2161166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Yaozhong Hu. Integral transformations and anticipative calculus for fractional Brownian motions. Memoirs of the AMS 175 (2005) MR 2130224.
Book volume table of contents   

[52] Rafal Latala. Some estimates of norms of random matrices. Proc. Amer. Math. Soc. 133 (2005) 1273-1282. MR 2111932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Mikhail A. Lifshits and Werner Linde. Small deviations of weighted fractional processes and average non--linear approximation. Trans. Amer. Math. Soc. 357 (2005) 2059-2079. MR 2115091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] V. V. Buldygin. The exponential integrability of quasi-additive functionals of Gaussian vectors. Theor. Probability and Math. Statist. 68 (2004) 19-25. MR 2000391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Robert C. Dalang and T. Mountford. Non-independence of excursions of the Brownian sheet and of additive Brownian motion. Trans. Amer. Math. Soc. 355 (2003) 967-985. MR 1938741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Milan N. Lukic and Jay H. Beder. Stochastic processes with sample paths in reproducing kernel Hilbert spaces. Trans. Amer. Math. Soc. 353 (2001) 3945-3969. MR 1837215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Robert C. Dalang and T. Mountford. Jordan curves in the level sets of additive Brownian motion. Trans. Amer. Math. Soc. 353 (2001) 3531-3545. MR 1837246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] K. Farahmand. On algebraic polynomials with random coefficients. Proc. Amer. Math. Soc. 129 (2001) 2763-2769. MR 1838800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Richard A. Vitale. Some comparisons for Gaussian processes. Proc. Amer. Math. Soc. 128 (2000) 3043-3046. MR 1664383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] S. E. Graversen and G. Peskir. Maximal inequalities for the Ornstein-Uhlenbeck process. Proc. Amer. Math. Soc. 128 (2000) 3035-3041. MR 1664394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 111 found      Go to page: 1 2 3 4